# SDR REXA2022050900817

- Difficulty date: April 12, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 29,443 hours, 20,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: B0205019AD6
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE WEAR ON PAX DOOR FWD AND AFT GUIDE PLATE	BLENDED OUT LIGHT WEAR ON PAX DOOR FWD AND AFT GUIDE PLATES PER CRJ900 SRM 52-11-06-201-001-A01
